Recherche Libre



Recherche avancée

2017

    M. Fadili et L. Maniar, « Null controllability of N-coupled degenerate parabolic systems with m-controls », Journal of Evolution Equations, p. 1–30, 2017.

2016

    E. M. Ait Benhassi, K. Ammari, S. Boulite, et L. Maniar, « Stability of abstract thermo-elastic semigroups », Journal of Mathematical Analysis and Applications, vol. 435, nᵒ 2, p. 1021–1035, 2016.
    I. Boutaayamou, G. Fragnelli, et L. Maniar, « Inverse problems for parabolic equations with interior degeneracy and Neumann boundary conditions », Journal of Inverse and Ill-posed Problems, vol. 24, nᵒ 3, p. 275–292, 2016.
    H. El Boujaoui, L. Maniar, et H. Bouslous, « Uniform boundary stabilization for the finite difference discretization of the 1-D wave equation », Afrika Matematika, vol. 27, nᵒ 7-8, p. 1239–1262, 2016.
    A. Hajjaj, L. Maniar, et J. Salhi, « Carleman estimates and null controllability of degenerate/singular parabolic systems », Electronic Journal of Differential Equations, vol. 2016, nᵒ 292, p. 1–25, 2016.
    A. Khchine, L. Maniar, et M. - A. Taoudi, « Leray-Schauder-type fixed point theorems in Banach algebras and application to quadratic integral equations », Fixed Point Theory and Applications, vol. 2016, nᵒ 1, p. 88, 2016.
    L. Maniar et S. Nafiri, « Approximation and uniform polynomial stability of C0-semigroups », ESAIM: Control, Optimisation and Calculus of Variations, vol. 22, nᵒ 1, p. 208–235, 2016.

2015

    E. Ait Benhassi, S. Boulite, L. Maniar, et R. Schnaubelt, « Polynomial Internal and External Stability of Well-posed Linear Systems », Operator Semigroups Meet Complex Analysis, Harmonic Analysis and Mathematical Physics, vol. 250, p. 1, 2015.
    E. M. Ait Benhassi, J. E. Benyaich, H. Bouslous, et L. Maniar, « Compactness of the difference between the porous thermoelastic semigroup and its decoupled semigroup », Electronic Journal of Differential Equations, vol. 2015, nᵒ 173, p. 1–16, 2015.
    M. El Azzouzi, H. Bouslous, L. Maniar, et S. Boulite, « Constrained approximate controllability of boundary control systems », IMA Journal of Mathematical Control and Information, vol. 33, nᵒ 3, p. 669-683, 2015.

2014

    S. Boulite, H. Bouslous, M. El Azzouzi, et L. Maniar, « Approximate positive controllability of positive boundary control systems », Positivity, vol. 18, nᵒ 2, p. 375–393, 2014.
    S. Boulite, H. Bouslous, L. Maniar, et R. Saij, « Sufficient and necessary conditions for the solvability of the state feedback regulation problem », International Journal of Robust and Nonlinear Control, vol. 24, nᵒ 17, p. 2958–2973, 2014.
    H. Bouslous, H. El Boujaoui, et L. Maniar, « Uniform boundary stabilization for the finite difference semi-discretization of 2-D wave equation », Afrika Matematika, vol. 25, nᵒ 3, p. 623–643, 2014.
    I. Boutaayamou, G. Fragnelli, et L. Maniar, « Lipschitz stability for linear parabolic systems with interior degeneracy », Electronic Journal of Differential Equations, vol. 2014, nᵒ 167, p. 1–26, 2014.
    Y. Echarroudi et L. Maniar, « Null controllability of a model in population dynamics », Electronic Journal of Differential Equations, vol. 2014, nᵒ 240, p. 1–20, 2014.

2013

    B. 'E. Ainseba, Y. Echarroudi, et L. Maniar, « Null controllability of a population dynamics with degenerate diffusion », Differential and integral equations, vol. 26, nᵒ 11/12, p. 1397–1410, 2013.

2012

    L. Maniar et R. Schnaubelt, « Stability of Periodic Solutions To Parabolic Problems with Nonlinear Boundary conditions », Advances in Differential Equations, vol. 17, nᵒ 5-6, p. 557–604, 2012.

2011

    E. M. Ait Benhassi, F. Ammar Khodja, A. Hajjaj, et L. Maniar, « Null controllability of degenerate parabolic cascade systems », Portugaliae Mathematica, p. 345–367, 2011.
    E. M. Ait Benhassi, H. Bouslous, et L. Maniar, « Compact decoupling for thermoviscoelasticity in irregular domains », Electron. J. Differential Equations, vol. 71, p. 1–13, 2011.

2009

    E. M. Ait Benhassi, K. Ammari, K. S. Boulite, et L. Maniar, « Feedback stabilization of a class of evolution equations with delay », International Journal of Evolution Equations, nᵒ 9, p. 103–121, 2009.
    T. Akrid, L. Maniar, et A. Ouhinou, « Periodic solutions for some nonautonomous semilinear boundary evolution equations », Nonlinear Analysis : Theory, Methods & Applications, vol. 71, nᵒ Issue 3-4, 1, p. 1000–1011, 2009.
    M. Baroun, K. S. Boulite, T. Diagana, et L. Maniar, « Almost periodic solutions to some semilinear on-autonomous thermoelastic plate equations », J. Math. Anal. Appl., vol. 349, nᵒ 1, p. 74–84, 2009.
    M. Baroun, L. Maniar, et R. Schnaubelt, « Almost Periodicity of Parabolic Evolution Equations with Inhomogeneous Boundary Values », Integral Equations and Operator Theory, p. 169–193, 2009.

GAMA 1.7

maintenant disponible !

(lire la suite...)

Ecole Capteur Ressac
du 9 au 13 mai 2016
Campus Ird France Nord
(lire la suite...)

Commisco 2016,

les 22 et 23 novembre
Campus IRD France Nord

UMMISCO est une Unité Mixte Internationnale de Modélisation Mathématique et Informatiques des Systèmes Complèxes. Cette unité évaluée par l’AERES est composé de 63 chercheurs ou enseignants-chercheurs permanents qui mènent des recherches en informatique et en mathématique appliquée à des problématiques réelles touchant l’épidémiologie, l’écologie, et la société.

Partenaires :

Nous contacter :

UMI 209 UMMISCO
32 Avenue Henri Varagnat
93143 Bondy Cedex
mail : ummisco_AT_ird.fr
tel : 01 49 02 69 69

Fil d’échange

]